# SDR FDEA201204261596

- Difficulty date: April 26, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 64,249 hours, 14,465 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA73511
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 535, LONGERON 24 RT MISREPAIRED. CARRIED OUT REPAIR IAW SRM 53-20-07, FIG 201.  REPAIR 1, REV 49 EO 1-5100-7-5001B PART 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
